# SDR P2EA2001V0001

- Difficulty date: October 19, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 22122
- Aircraft time: 43,808 hours, 38,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK: EXTERNAL FUSELAGE AT BS 1042 BETWEEN STR 14L AND 15L SKIN WITH DENT. FUSELAGE SKIN SECTION REPAIRED FROM BS 1039 TO BS 1048 BETWEEN STR 13L TO STR 16L IAW SRM 53-30-3 FIG 6.
